# SDR COMA9960746

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O FOR SPOILER CON FIG MSG WHITE SPOLER FAULT STATUS MSG.  RESET SPOILERS AND PERFORMED REJECTED T/O INSP.
